Volume 3, Issue 6, December 2015, Page: 243-249
New Improved Approximation by Linear Combination in Lp Spaces
Srivastava Anshul, Mathematics, Department of Applied Sciences, Northern India Engineering College, Indraprastha University, New Delhi, India
Received: Aug. 23, 2015;       Accepted: Sep. 7, 2015;       Published: Oct. 16, 2015
DOI: 10.11648/j.ajam.20150306.11      View  2871      Downloads  86
Abstract
In this paper we extend our studies for Modified Lupas operators introduced by Sahai and Prasad. We introduce and develop some direct results for Stancu type generalization of above operators using linear approximation method. Fubini’s theorem is used extensively to prove our main theorem. The anticipated improvement is made through technique of linear combination is well corroborated by the results in the paper. Here, modification of operators through Stancu generalization plays an important role to obtain better approximation results.
Keywords
Stancu Type Generalization, Linear Combination, Order of Approximation
To cite this article
Srivastava Anshul, New Improved Approximation by Linear Combination in Lp Spaces, American Journal of Applied Mathematics. Vol. 3, No. 6, 2015, pp. 243-249. doi: 10.11648/j.ajam.20150306.11
Reference
[1]
A. Sahai and G. Prasad. On simultaneous approximation by modified Lupas operators, J. Approx. Theory, 45(1985), 122-128.
[2]
C. P May, Saturation and inverse theorems for combinations of a class of exponential operators, Can. J. Math., XXVIII, 6 (1976), 1224-1250.
[3]
D. D. Stancu, Approximation of function by a new class of polynomial operators, Rev. Roum. Math. Pures et Appl., 13(8) (1968), 1173-1194.
[4]
Z. Ditzian and V. Totik. “Moduli of smoothness”, Springer Seriesin computational Mathematics 9, Springer-Verlag, Berlin, Heidelberg, New York, 1987.
[5]
R. K. S. Rathore, Linear Combination of Linear Positive Operators and Generating Relations in Special Functions, Ph. D. Thesis, I. I. T. Delhi (India) (1973).
[6]
E. Hewitt and K. Stormberg, Real and Abstract Analysis, McGraw-Hill, New York (1956).
[7]
S. Goldberg and A. Meir, Minimum moduli of ordinary differential operators, Proc. London Math. Soc., 23(3) (1971), 1-15.
[8]
B. Wood, L_p-approximation by linear combination of integral Bernstein type operators, Anal. Nume’r. Theor. Approx., 13(1) (1984), 65-72.
[9]
A. Zygmund, Trignometrical Series, Dover Publications, Inc., N. Y. (1985).
[10]
V. Gupta, A note on modified Baskakov operators, Approx. theory and its Appl. 10(3) (1994), 74-78s.
[11]
Gupta Vijay and Ravi P. Agarwal, convergence estimate in approximation theory, New York, Springer, 2014.
[12]
Gupta Vijay and Neha Malik “Approximation for genuine summation-integral type link operators”, Applied Mathematics and computation, 260 (2015), 321-330.
Browse journals by subject